Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Algebra and Its Applications cover

Volume 15, Issue 10 (December 2016)

Letter
No Access
A note on commutative weakly nil clean rings
  • 1620001

https://doi.org/10.1142/S0219498816200012

Research Articles
No Access
Analogues of quantum Schubert cell algebras in PBW-deformations of quantum groups
  • 1650179

https://doi.org/10.1142/S0219498816501796

Research Articles
No Access
A note on Gorenstein transposes
  • 1650180

https://doi.org/10.1142/S0219498816501802

Research Articles
No Access
Special properties of differential inverse power series rings
  • 1650181

https://doi.org/10.1142/S0219498816501814

Research Articles
No Access
UN-rings
  • 1650182

https://doi.org/10.1142/S0219498816501826

Research Articles
No Access
A characterization of nilpotent Moufang loops of odd order
  • 1650183

https://doi.org/10.1142/S0219498816501838

Research Articles
No Access
Finite groups in which at least 13 of the elements are involutions
  • 1650184

https://doi.org/10.1142/S021949881650184X

Research Articles
No Access
Computing 2-dimensional algebras: Crossed modules and Cat1-algebras
  • 1650185

https://doi.org/10.1142/S0219498816501851

Research Articles
No Access
Some character degree sets imply direct product
  • 1650186

https://doi.org/10.1142/S0219498816501863

Research Articles
No Access
On properties of the lower central series of associative algebras
  • 1650187

https://doi.org/10.1142/S0219498816501875

Research Articles
No Access
Associative subalgebras of the octonians
  • 1650188

https://doi.org/10.1142/S0219498816501887

Research Articles
No Access
Class-preserving coleman automorphisms of permutational wreath products with 2-closed base groups
  • 1650189

https://doi.org/10.1142/S0219498816501899

Research Articles
No Access
On indecomposable solvable Lie superalgebras having a Heisenberg nilradical
  • 1650190

https://doi.org/10.1142/S0219498816501905

Research Articles
No Access
Minimal representations for 6-dimensional nilpotent Lie algebra
  • 1650191

https://doi.org/10.1142/S0219498816501917

Research Articles
No Access
On exponent matrices of tiled orders
  • 1650192

https://doi.org/10.1142/S0219498816501929

Research Articles
No Access
Semidualizing bimodules and related Gorenstein homological dimensions
  • 1650193

https://doi.org/10.1142/S0219498816501930

Research Articles
No Access
Hopf–Galois objects of Calabi–Yau Hopf algebras
  • 1650194

https://doi.org/10.1142/S0219498816501942

Research Articles
No Access
On representation theory of total (co)integrals
  • 1650195

https://doi.org/10.1142/S0219498816501954

Research Articles
No Access
Free Poisson fields and their automorphisms
  • 1650196

https://doi.org/10.1142/S0219498816501966

Research Articles
No Access
On the maximum number of the pairwise noncommuting elements in a finite group
  • 1650197

https://doi.org/10.1142/S0219498816501978